Better But With Side Effects
May I please address this email to Ted. Ted, I found this site very informative and helpful. I have long hair and am 57 years old and over the past 3 years have noticed my hair falling out, along with seeing a scalp problem get worse and worse. I do remember that a few years ago a strange odor from the crown of my head when I scratched it because it was itching. I would sometimes be in a hurry when I washed my hair and not finish letting it dry by putting it up in a bun on the top of my head! I know that wasn't good and might have contributed to the crown area of my scalp having an odor. I have always had very thick hair until the last 3 years. I now have only 1/3 of the hair I once had.
I went to my doctor and a dermatologist and they had me on topical steroids and prescription shampoos. Which helped ease the itching but it seemed like it spread all over my scalp after that. Also the dermatologist didn't give me any explanations about what caused my scalp and hair problems. So I became desperate and came upon your website and Ted upon your recommedations for washing the hair with borax and water. It was amazing how soft and untangled my hair was after washing with it. My scalp felt very good too.
Unfortunately I began having some strange side effects right away from this such as burning in my chest area and I became very nervous and didn't do the borax solution again. I was so miserable with this burning in my chest that my mother in law suggested I take a tablespoon of her organic apple cider vinegar amish product that had some ginger and garlic in it. I took one tablespoon and had immediate relief from the burning which was probably acid reflux. I dont have a reflux problem usually at all. Could it be that the borax changed the ph of my body? It is a mystery or a coincidence that this happened.
Anyway, now talking about my present situation, for the past 4 days I have been taking ACV (2 teaspoons in an 8 oz. Glass of water) 2X a day. My scalp still feels itchy and there seems to be a slight calming in the scalp but the bumps and scales are still there, but I think my hair loss problem is slightly improving. I don't know what to wash my hair with. When I was in my 30's I took tetracycline for acne and nystatin with it. I took it over a long period of time. I probably messed up my stomach because I have sensitivity in the left side of my stomach or intestinal area I have a problem laying on that side of my body when I sleep at night. Any suggestions, Ted. Thank you so much for your time. God bless you and Earth Clinic!